| Model Number |
B2070-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a restenosed and heavily calcified lesion in the common iliac artery.A 7x40mm armada 35 balloon catheter was prepared per the instructions for use.The balloon was inflated once to 6 atmospheres for 180 seconds; however, the balloon ruptured.The procedure was successfully completed with a new 7x40mm armada 35 balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.The investigation determined that the reported difficulties were likely due to circumstances of the procedure.It is likely that the balloon rupture occurred due to interaction with heavily calcified lesion.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.